# SDR AALA20001646

- Difficulty date: September 29, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP AT STATION 620, 636 TO 655, 659 TO 662, AND 674 TO 693, WRITEUP INCORPORATE E58'S NOTED ABOVE).  REMOVED FACTORY SECTION OF CUSP SHEET FROM STATION 598 TO 712 AND INSTALLED NEW CUSP SHEET PER SRM 51-01.  (M)
